Lemsip Cough for Mucus Cough & Catarrh 100mg/2.5mg/5ml Oral Solution 180ml
About this deal
Breaking bad sniffles: Crystal meth made cold medicine rubbish" ". New Scientist. 2016-05-23 . Retrieved 2022-12-21. Lemsip cough max for mucus cough and cold capsules: Each capsule contains 500mg paracetamol, 100mg guaifenesin and 6.1mg phenylephrine. Adults and adolescents aged 16 years and over should take two capsules up to four times a day as needed. Adolescents aged 12 to 15 years should take one capsule up to four times a day as needed. Leave at least four hours between doses. Don't take more than four doses in 24 hours. The capsules should be swallowed whole with a drink of water. They can be taken either with or without food.
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission. Advertising & SponsorshipLemsip is often found combined with other drugs in more than 600 over the counter (OTC) allergy medications, cold medications, sleep medications, pain relievers, and other products. Confusion about dosing of this drug may be caused by the availability of different formulas, strengths, and dosage instructions for children of different ages. Due to the possibility of fatal overdose and liver failure associated with the incorrect use of acetaminophen, it is important to follow current and available national and manufacturer dosing guidelines while this drug is taken or prescribed. If you are looking for a combination product to help with the symptoms of cold and flu, then you could try Lemsip max cold & flu capsules, containing paracetamol, phenylephrine, caffeine.
The medicine comes as capsules and sachets for making hot drinks. Both are licensed for adults and adolescents aged 12 years and over. Lemsip has 88% oral bioavailability and reaches its highest plasma concentration 90 minutes after ingestion.
Don't use this medicine for longer than three days without getting medical advice from your doctor or pharmacist. Lemsip max cold & flu capsules contain three active ingredients, the painkiller paracetamol (500mg), a decongestant called phenylephrine (6.1mg) and caffeine (25mg). Lemsip Max Day & Night Cold & Flu Relief Capsules. Lemsip Max All in One Lemon. Lemsip Max All in One Wild Berry and Hot Orange. Lemsip Max All in One Cold & Flu Capsules. Lemsip Max All In One Liquid. Lemsip Max Flu Lemon. For Cold & Flu relief. Contains Paracetamol.